# SDR ASAA0946491

- Difficulty date: August 15, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERCOSTAL UPPER FLANGE CORRODED STA 767 STR 252R.  REMOVED INTERCOSTAL, FABBED REPLACEMENT PART AND INSTALLED.
